Journal of Mathematics of Kyoto University

On invariant tensors of β-changes of Finsler metrics

Chōkō Shibata

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 24, Number 1 (1984), 163-188.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250521391

Digital Object Identifier
doi:10.1215/kjm/1250521391

Mathematical Reviews number (MathSciNet)
MR737831

Zentralblatt MATH identifier
0541.53017

Subjects
Primary: 53B40: Finsler spaces and generalizations (areal metrics)

Citation

Shibata, Chōkō. On invariant tensors of β-changes of Finsler metrics. J. Math. Kyoto Univ. 24 (1984), no. 1, 163--188. doi:10.1215/kjm/1250521391. https://projecteuclid.org/euclid.kjm/1250521391


Export citation